Absence of Tzinkman

Dear members,

our fellow staff member @Tzinkman has been absent from the forum for several weeks now and will likely continue to be absent from the forum for the foreseeable future. Unfortunately, he had a massive crash with very severe neurological symptoms, is currently in a hospital and, among other things, struggles to operate anything with a screen.

I realize that he was in contact with several members here via PM. If you have been in contact with Tzinkman via PM in his capacity as a staff member and want to discuss things further, please contact other members of the staff.

@Tzinkman is a great, intelligent guy who has quickly become an important member of our team and has been very involved in our projects. We are deeply saddened and worried by his sudden worsening, but still hope that his symptoms will improve over time. Our thoughts are with him and his mother.

Best,
Your staff

21 Likes

I’m very sorry to hear this news. He is a very smart guy and I hope he recovers soon. If it’s not too much to ask, was this massive crash brought about by any known cause? Anything in particular forum members should avoid in order to not suffer a similar severe crash?

6 Likes

I had regular contact with him regarding the you- tube project. He comes across as a very bright and caring lad. This disease is just abhorent and destructive to the core. I hope that he gets back to his baseline soon. I will pray for a helping hand from upstairs. All the best @Tzinkman

5 Likes

He has been on Mirtazapine for two years, I think. Obviously, any AD is a huge risk, but his original crash was already at the severe end of crashes, so taking this risk was understandable. That said, it is not even clear whether Mirtazapine caused this new crash or something else. But I guess it is the best bet.

3 Likes

Mirtaz helped with my sleep only then brought on weight gain, sleep apnoea and just a general worsening. I stopped it then was advised to restart a year or so later I was so desperate that I agreed but one more pill blew me apart and took me to an even darker place. It’s poison to some of us. I feel for him this is just terrible. How old is he

3 Likes

I always appreciated his good advices and his encouraging words! I wish him all the best and that he gets well soon!!

6 Likes

This has ruined my day. Such a good person always willing to help. We went through the thick of it together. Wishing him a speedy recovery.

5 Likes

From what I’ve read of him he’s a good lad.

Sending you my best wishes mate, hope you’re on the mend soon.

1 Like

Anyone have any news regarding his condition? I hope he feels better. Anyone with news on this, let me know. Thanks. @Northern_Star

1 Like

I think about him a lot too. He seemed as though he was out of the woods mostly. Then his life has been ripped apart again. An intelligent caring young man. This disease is so destructive, hope he gets back to his old baseline but it’s been a while since his crash. As we know it’s unpredictable with so many factors.

3 Likes

Hi, although Tzinkman was without a doubt one of the more seriously affected cases, he had been at least stable for a long time before this. It’s extremely unfortunate this crash has been so sudden and severe. He first suddenly became completely unable to look at a screen due to brain shocks, and that was soon followed with physical decline (further perineal atrophy, muscle loss). He was experiencing involuntary eye movement and constantly wearing an eye mask due to light intolerance. I’ve been keeping in touch over the weeks with a caring relative of his that I’m very grateful is looking after him. Unfortunately, they are having to cope with a lack of acknowledgement or support from clinicians who, predictably, are outright rejecting that a small amount of finasteride could have caused his health problems.

I had been speaking to him weekly thanks to him having help with the phone, but he became unable to tolerate sound or converse most of the time. Whenever he was trying to think at all, he was having shocks. This is a truly torturous condition at the worst end, and he’s being extraordinarily brave.

I last heard he had become slightly physically stronger (able to get out of bed for a short walk, eating better), though his cognitive symptoms had not abated. I’m hoping every day I’ll hear he’s starting to get some improvement. Tzinkman is a kind, intelligent, funny and dedicated person. His absence as a friend and colleague in this struggle is keenly felt. Please keep him in your thoughts.

12 Likes

I am really very sorry. I have devastating cognitive symptoms, so I can imagine the hell he’s going through. Having a relative who supports you is extremely important. It is absurd that doctors have left it to itself … Is it possible that with these strong symptoms there is no damage detectable with some specific instrument (MRI, PET, EEG, etc …)?
@axolotl I know you have been busy lately, but I need the help of an experienced member. I need to be disabled to get a benefit. Thanks a lot.

2 Likes

I used to not be able to look at screens due to shocks

The keto diet helped me FYI

just saying

1 Like

Any update on Tzinkman’s well-being?

Holy sht, I see poor Tzinkman also got PFS after 4 pills just like me. Though his case seems slightly worse than my, I’m worried that i might hit then by a sudden crash too anytime.

I pray for Tzinkman to return to baseline ASAP

1 Like

The only news I’ve heard since axolotl’s last update in this topic indicates that Tzinkman’s condition hasn’t changed much since then and one of his providers is now attempting to coerce him to take mirtazipine again, which may have led to this crash.

Absolutely infuriating and I hope he gets out from under the “care” of this unethical doctor.

7 Likes

Shit, man thanks for the update @Dubya_B that’s awful Mirtazipine fucked me over. Drs are no help generally, they stick to orthodox drugs which are toxic to us. Let’s hope he’s not pushed down this route and starts to see some improvement via time.

2 Likes

Has anyone news about Tzinkman situation?
I hope he feels better.

@axolotl @Northern_Star

2 Likes

Unfortunately, his situation is unchanged.

Do you know if he took anything that made his situation worse?